# SDR KBM2004F00198

- Difficulty date: June 26, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1B
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 0500846
- Part serial: 2256
- Condition: Inoperative
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WARM AIR IN FLIGHT, REMOVED AND REPLACED 7 INCH BLOWER MOTOR.
